Mathematical issues of complex fluids

Claude Le Bris, Chun Liu, Pingwen Zhang

Research output: Contribution to journalEditorial

Original languageEnglish (US)
Pages (from-to)I
JournalCommunications in Mathematical Sciences
Volume8
Issue number3
StatePublished - Sep 1 2010

Fingerprint

Complex Fluids
Fluids

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this

Le Bris, Claude ; Liu, Chun ; Zhang, Pingwen. / Mathematical issues of complex fluids. In: Communications in Mathematical Sciences. 2010 ; Vol. 8, No. 3. pp. I.
@article{9b4925d6b0d34f949cb08707c243132e,
title = "Mathematical issues of complex fluids",
author = "{Le Bris}, Claude and Chun Liu and Pingwen Zhang",
year = "2010",
month = "9",
day = "1",
language = "English (US)",
volume = "8",
pages = "I",
journal = "Communications in Mathematical Sciences",
issn = "1539-6746",
publisher = "International Press of Boston, Inc.",
number = "3",

}

Mathematical issues of complex fluids. / Le Bris, Claude; Liu, Chun; Zhang, Pingwen.

In: Communications in Mathematical Sciences, Vol. 8, No. 3, 01.09.2010, p. I.

Research output: Contribution to journalEditorial

TY - JOUR

T1 - Mathematical issues of complex fluids

AU - Le Bris, Claude

AU - Liu, Chun

AU - Zhang, Pingwen

PY - 2010/9/1

Y1 - 2010/9/1

UR - http://www.scopus.com/inward/record.url?scp=77954645910&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77954645910&partnerID=8YFLogxK

M3 - Editorial

AN - SCOPUS:77954645910

VL - 8

SP - I

JO - Communications in Mathematical Sciences

JF - Communications in Mathematical Sciences

SN - 1539-6746

IS - 3

ER -